# SDR UPS04442923

- Difficulty date: August 17, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Jammed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHTING SWITCH JAMS.  INSTALLED NEW EMERGENCY CONTROL MODULE PER AMM 33-51-09 AND EO B747-3350-20899A, OPS CHECKED NORMAL.
